# SDR SWAA2022110930680

- Difficulty date: September 26, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSS274; UPPER FIXED T/E PANEL SUPPORT GUSSET CRACKED AT ATTACH POINT ABOVE #1 PYLON AFT TIP / [01] RECEIVED FITTING P/N 115A2953-1 LOT#1505243-1. REMOVED & REPLACED FITTING LOCATED AT DISCREPANCY AREA IAW SRM 51-40-02-0G-0 & DWG# 115A2930 REV: A.;[02] VERIFIED CORRECTIVE ACTION #1.
